CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Numerical computations for long-wave short-wave interaction equations in semi-classical limit 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2008, 卷号: 227, 期号: 19, 页码: 8489-8507
Authors:  Chang, Qianshun;  Wong, Yau-Shu;  Lin, Chi-Kun
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
numerical methods  finite-difference schemes  long-wave short-wave interaction equations  semi-classical limit  
Complexiton solutions of the (2+1)-dimensional dispersive long wave equation 期刊论文
CHINESE PHYSICS, 2007, 卷号: 16, 期号: 1, 页码: 6-15
Authors:  Chen Yong;  Fan En-Gui
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
multiple Riccati equations rational expansion method  complexiton solution  
Generalized algebraic method and new exact traveling wave solutions for (2+1)-dimensional dispersive long wave equation 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2006, 卷号: 181, 期号: 1, 页码: 247-255
Authors:  Wang, Qi;  Chen, Yong;  Zhang, Hongqing
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
symbolic computation  (2+1)-dimensional dispersive long wave equation  Weierstrass and Jacobi elliptic functions  soliton solution  periodic solution  
Symbolic computation study of (2+1)-dimensional dispersive long wave equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2006, 卷号: 46, 期号: 2, 页码: 199-202
Authors:  Lu Zhuo-Sheng;  Xie Fu-Ding
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
dispersive long wave equations  symbolic computation  exact solution  localized structure  
New complexiton solutions of (1+1)-dimensional dispersive long wave equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2006, 卷号: 45, 期号: 2, 页码: 224-230
Authors:  Chen, Y;  Wang, Q
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
multiple Riccati equations rational expansion method  complexiton solution  (1+1)-dimensional dispersive long wave equation  
New exact solutions to (2+1)-dimensional dispersive long wave equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2004, 卷号: 42, 期号: 6, 页码: 811-813
Authors:  Zhi, HY;  Lu, ZS;  Zhang, HQ
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
further extended tanh method  (2+1)-dimensional dispersive long wave equations  soliton-like solution  
Symbolic computation and construction of soliton-like solutions to the (2+1)-dimensional dispersive long-wave equations 期刊论文
INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, 2004, 卷号: 42, 期号: 7, 页码: 715-724
Authors:  Chen, Y;  Li, B
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
generalized Riccati equation expansion method  symbolic computation  (2+1)-dimensional dispersive long-wave equation  soliton-like solutions  solitons  
The investigation for (2+1)-dimensional Eckhaus-type extension of the dispersive long wave equation 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2004, 卷号: 37, 期号: 3, 页码: 841-850
Authors:  Yan, ZY
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Using symbolic computation to construct travelling wave solutions to nonlinear partial differential equations 期刊论文
Chinese Physics, 2004, 卷号: 13, 期号: 10, 页码: 1639
Authors:  Li Wei;  Xie Fuding
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Generalized transformations and abundant new families of exact solutions for (2+1)-dimensional dispersive long wave equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2003, 卷号: 46, 期号: 8-9, 页码: 1363-1372
Authors:  Yan, ZY
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
(2+1)-dimensional dispersive long wave equation  variant Boussinesq equation  Riccati equation  solitary wave solution  periodic wave solution